# SDR RRXA96086

- Difficulty date: September 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N993CF
- Make and model: Doug DC-8-62
- Aircraft serial: 46028
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Broken Wire
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

KDAY - FLT 228 - IN FLIGHT, NR 2 ENGINE FIRE WARNING (BOTTLES WERE NOT DISCHARGED).  SHUTDOWN ENGINE IN FLIGHT.  INSPECTED ALL FIRE LOOPS.  FOUND BROKEN WIRE AT SPLICE ON FORWARD UPPER FIRE LOOP.  REPAIRED SPLICE, HOT AIR LEAK CHECKED NR 2 ENGINE.  NO LEAKS OR DEFECTS NOTED.  PERFORMED MAINTENANCE POWER RUN NR 2 ENGINE.  NR 2 ENGINE FIRE WARNING OPS CHECKS GOOD. (M)
